# SDR USAA2011121900024

- Difficulty date: November 26, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -  EXCESSIVE PLAY ON HINGE ARM FITTING NR 7 OF RUDDER AT VERTICAL STAB STA 5605, RIB 11.  REPLACED HINGE ARM FITTING NR 7 OF RUDDER AT VERTICAL STAB STA 5605, RIB 11 IAW A320 SRM 51-42-11.
